# SDR SWAA2012080906612

- Difficulty date: August 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 53,591 hours, 43,610 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 330191000X
- Part serial: 856516
- Condition: Seized
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN / AIR TURNBACK -- AT APPROX 9000FT MSL ON CLIMBOUT WITH FLAPS UP, CLIMB THRUST SET, 340 KTS (+) NR 2 ENGINE SEIZURE OCCURRED.  REMOVED AND REPLACED NR 2 ENGINE IAW MT.
